# SDR TAMF201103110075

- Difficulty date: March 11, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 230801
- Aircraft time: 84,822 hours, 30,231 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK RT WING - LOWER SKIN CORROSION REPAIR- CENTER SPAR STA WS 616.2 - 746.2 RT.  REPAIR WAS PERFORMED WITH EWO 767-57-073.
